# SDR 2008FA0000521

- Difficulty date: July 23, 2008
- Submitted: August 6, 2008
- Operation: General aviation
- Aircraft: N73WC
- Make and model: Beech 300BEECH
- Aircraft serial: FL135
- Engine: Pwa PT6*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 10191012253
- Condition: Cracked
- Location: Lt Engine
- Part time: 6,814 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 2, 200 HR INSP, A CRACK WAS FOUND ON THE LT ENGINE MOUNT UPPER IB COWLING BRACKET.  THE CRACK EXTENDED FROM THE TOP OF THE WELD AND WAS APPROXIMATELY 1 INCH IN LENGTH.  THE ADJACENT AREAS DID NOT APPEAR DAMAGED..  TECH SUPPORT WAS CONTACTED AND THE MOUNT SENT TO A QUALIFIED WELDER FOR REPAIR.  CAUSE OF CRACK IS UNKNOWN.  (K)
